# SDR AWXA200700249

- Difficulty date: January 26, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952133
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND AFT CARGO DOOR UPPER FORWARD FRAME CRACKED, BS 795, S18R.  REPAIRED AFT CARGO DOOR UPPER FORWARD FRAME, BS 795, S18R IAW B737-300 SRM 51-70-13.
